MAUDE Adverse Event Report: ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK; NON-DEGRADABLE FIXATN FASTENER
Model Number SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 10-feb-2026, it was reported by a sales representative via email that an ar-3652tsp fibertak rc anchor pulled out.The case was completed using a 4.75 mm swivelock for fixation.This issue was discovered during an rcr procedure on (b)(6) 2026.Additional information was received on 13-feb-2026: the anchor was removed, and the case was completed with an ar-2324bct-2 biocomposite swivelock suture anchor, double loaded 4.75 x 22 mm, 5pcs.There was no case delay and no additional anesthesia administered.

Brand Name
SP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24472516
Report Number1220246-2026-01077
Device Sequence Number10308982
Product Code MBI
UDI-Device Identifier00888867362925
UDI-Public(01)00888867362925(11)250915(17)300831(10)15498320
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K251809
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSP FBRTAK RC FBRTPE BLU & STTPE WH/BLK
Device Catalogue NumberAR-3652TSP
Device Lot Number15498320
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown